MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Lot Number 204427F232111
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens issue occured when the lens was injected into the eye and came out to forcefully, causing a posterior capsule tear.".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly, and we have not received any other complaints from this batch.The complainant reported that the lens injector (monarch iii c) was the cause of the posterior capsule tear.In addition, lenstec is unable to comment on the suitability of this injector and the softec hdo lens.

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key20229091
Report Number9613160-2024-00076
Device Sequence Number17970751
Product Code HQL
UDI-Device Identifier00844369037358
UDI-Public00844369037358
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Lot Number204427F232111
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown